# SDR HNAA2024110101053

- Difficulty date: September 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 43,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2164 CARGO DOOR MECHANISM SUPPORT CHANNEL CRACKED AT FR62 BTW STR5-6R.  RAR CHANNEL IAW SRM 51-40-02
